Composition with a non-homogeneous bounded holomorphic function on the ball

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 277
  • Download : 0
Publisher
Canadian Mathematical Soc
Issue Date
1989-01
Language
English
Citation

CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, v.41, no.0, pp.870 - 881

ISSN
0008-414X
URI
http://hdl.handle.net/10203/58807
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0